# SDR 2VKA2025020553456

- Difficulty date: January 28, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N561SF
- Make and model: Bell 407
- Aircraft serial: 53456
- Aircraft time: 10,987 hours, 3,560 cycles
- Engine: Allsn 250C47B
- Engine time: 1,730 hours, 3,560 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Washer
- Part number: 14000725S22E6
- Condition: Cracked
- Location: Zone 400
- Part time: 10,987 hours
- Component: Pylon, Bell
- Component part number: 407010203105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHANGING THE TRANSMISSION THE TECHNICIAN DISCOVERED ONE WASHER PN:140-007-25S22E6 CRACKED.
